# SDR P5CA9801070

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANELS 1920 TO 2040 LT TO RT FOUND CORROSION ON LOWER EDGE AREA.  CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
